advertisement
Question
Posted by: missy | 2004/10/19

irregular period and the Pill

Hi, i'm 20 years old & have been experincing irregular periods. I've visited the gynae who prescribed Melodene for 6 mnts due to a diagnosis of hormal imbalances. I am concerned. Is this the best pill for me or can i do anything else to try and achieve regular periods? what are the consequences if i leave the pill after 6mnts. What are the side effects of the Pill?

Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The pill is safe and with no long-term consequences. Your periods could well regularise after 6 months on treatment

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement